# SDR UALA2012042302409

- Difficulty date: April 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 377 - 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM DOUBLER FASTENER HOLES ARE CORRODED BS 377 THRU 395.  REMOVED AND REPLACED CORRODED CREASE BEAM REF SRM 51-40-02.
